Publication [4.2] of Tomás Oliveira e Silva



Do not bookmark this page, because its URI may change in the future.
Instead, bookmark its parent page (http://sweet.ua.pt/tos/bib.html).

Reference

Tomás Oliveira e Silva, "Optimality Conditions for Truncated Kautz Networks with Two Periodically Repeating Complex Conjugate Poles," IEEE Transactions on Automatic Control, vol. 40, no. 2, pp. 342-346, Feb. 1995.

Abstract

We present optimality conditions for the approximation of a SISO system by a truncated Kautz network with two repeating complex conjugate poles. Both the continuous and the discrete time cases are discussed. We approach the problem in a system approximation framework and we do not assume that the input signal is white (or an impulse). The results we obtain generalize the results already known for truncated Laguerre networks.

BibTeX entry

@Article
{
  Oliveira.e.Silva-1995-1-OCTKN,
  author = {Oliveira e Silva, Tom{\'a}s},
  title = {Optimality Conditions for Truncated {K}autz Networks with Two
          Periodically Repeating Complex Conjugate Poles},
  journal = {IEEE Transactions on Automatic Control},
  year = {1995},
  volume = {40},
  number = {2},
  pages = {342--346},
  month = Feb
}